... take Plan B this month. I now have had light spotting for two days now. My dermatologist said it could be common if I do spot a little while I'm on the two pills. Should I be worried about pregnancy? Is this normal?
You are going to have to act like you aren't taking the pill as long as you're taking the minocyclen. It will interfere with the effectiveness of your birth control pills. You may want to get your birth control pill changed to a progesterone only pill. They aren't effected by antibiotics, if you're going to be on minocyclen long term
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2014 • 1 answer
Posted 13 Oct 2014 • 2 answers
Posted 22 Oct 2014 • 1 answer
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers
Posted 21 Feb 2017 • 0 answers